# SDR MASA2018051603200

- Difficulty date: May 8, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N88326
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000478
- Aircraft time: 7,529 hours, 4,303 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Electrical Sys
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR LOWER EMERGENCY EXIT SIGN INOPERATIVE.  RESET ACFT POWER.
